O'Donoghue, Yoann and Mason, Oliver and Middleton, Rick
On the Kamke-Muller conditions, monotonicity and
continuity for bi-modal piecewise-smooth systems.
Systems and Control Letters, 61 (1).
We show that the Kamke-Muller conditions for bimodal piecewise-smooth systems
are equivalent to simple conditions on the vector elds dening the system.
As a consequence, we show that for a specic class of such systems, monotonicity
is equivalent to continuity. Furthermore, we apply our results to derive a
stability condition for piecewise positive linear systems.
||Notice: this is the author’s version of a work that was accepted for publication in Systems & Control Letters. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Systems & Control Letters, [Vol.61, No.1, (2012)] DOI: http://dx.doi.org/10.1016/j.sysconle.2011.10.015
||Piecewise-smooth systems; monotone systems; positive systems
stability; Kamke-Muller conditions;
||Science & Engineering > Hamilton Institute
||13 Jun 2012 14:09
|Journal or Publication Title:
||Systems and Control Letters
Repository Staff Only(login required)
||Item control page